HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

High-order residual distribution schemes on quadrilateral meshes.

N. Villedieu 1 T. Quintino 1 Remi Abgrall 2, 3 H. Deconinck 1
2 SCALAPPLIX - Algorithms and high performance computing for grand challenge applications
CNRS - Centre National de la Recherche Scientifique : UMR5800, École Nationale Supérieure d'Électronique, Informatique et Radiocommunications de Bordeaux (ENSEIRB), Inria Bordeaux - Sud-Ouest, Université Sciences et Technologies - Bordeaux 1, Université Bordeaux Segalen - Bordeaux 2
Abstract : This article deals with the latest development in the construction of monotone high-order residual distribution schemes (RDS) on quadrilateral meshes. In the first part we give some generalities about the way upwind high-order RDS is designed. In the second part, some standard schemes are described. Then, the design of a stabilization to help the convergence is shown. The last part of this article is dedicated to the results obtained with these schemes.
Document type :
Journal articles
Complete list of metadata

Contributor : Rémi Abgrall Connect in order to contact the contributor
Submitted on : Sunday, July 12, 2009 - 10:55:58 PM
Last modification on : Friday, February 4, 2022 - 3:23:37 AM

Links full text




N. Villedieu, T. Quintino, Remi Abgrall, H. Deconinck. High-order residual distribution schemes on quadrilateral meshes.. International Journal for Numerical Methods in Fluids, Wiley, 2008, 56 (8), pp.1559-1566. ⟨10.1002/fld.1690⟩. ⟨inria-00403706⟩



Record views